# SDR 97ZZZX419

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N429WM
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 1520SA
- Propeller: Hartzl HCB4TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: A1851T
- Condition: Defective
- Location: Prop Blades
- Component: LT10282NB53R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECTIVE BLADE BEARINGS ON LT PROP.  1 BLADE STICKS IN ONE POSITION AND 2 BLADES ROUGH, FOUND DURING INSPECTION.  REPAIRED BY HARTZELL, RETURNED AND SAME PROBLEM STILL EXISTS.  TSN 486.7 HUB.  TSN 946.0 BLADES.
